Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 263 of 333 found articles
 
 
  On the parallel complexity of discrete relaxation in constraint satisfaction networks
 
 
Title: On the parallel complexity of discrete relaxation in constraint satisfaction networks
Author: Kasif, Simon
Appeared in: Artificial intelligence
Paging: Volume 45 (1990) nr. 3 pages 12 p.
Year: 1990
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 263 of 333 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands